# SDR SWAA2022022429806

- Difficulty date: October 13, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** STA. 951; WL 208; RBL 32 CORROSION MARKED AROUND FASTNER HOLE. / REMOVE + REPLACED INTERCOSTAL STA. 951 WL208 RBL32 IAW SRM 51-40-02 80003U 31OCT18
